University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Schebesch, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Wulff, C and Schebesch, A (2008) Numerical continuation of hamiltonian relative periodic orbits Journal of Nonlinear Science, 18 (4). 343 - 390. ISSN 0938-8974

Wulff, C and Schebesch, A (2006) Numerical continuation of symmetric periodic orbits SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 5 (3). 435 - 475. ISSN 1536-0040

This list was generated on Fri Nov 21 02:34:12 2014 GMT.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800